History dependence without unstable steady state: a non-differentiable framework
Richard F. Hartl and
Peter Kort
Journal of Mathematical Economics, 2003, vol. 39, issue 8, 891-900
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(03)00083-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: History dependence without unstable steady state: A non-differentiable framework (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:39:y:2003:i:8:p:891-900
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().